- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2012 5 (3)
- Authors
- Potapov, Dmitry K.
- Contact information
- Potapov, Dmitry K. : e-mail:
- Keywords
- elliptic boundary problems; spectral parameter; discontinuous nonlinearity; variational method; correct solutions
- Abstract
The main boundary problems for elliptic equations of the second order with a spectral parameter and nonlinearity discontinuous with respect to a phase variable are considered. By variational method the theorem on existence the correct solutions for these problems is proved, and the estimates for both a value of the bifurcational parameter and the differential operator are obtained.
- Pages
- 417-421
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2930
Journal of Siberian Federal University. Mathematics & Physics / On Elliptic Equations with Spectral Parameter and Discontinuous Nonlinearity
Full text (.pdf)